This past week has been very rocky for me, health wise and emotion wise. The emotional rockiness doesn't trouble me as much as the dizzy spells I've been having for the past day and general exhaustion no matter how much I seem to sleep (on finals week, too).
It was very difficult for me to open my eyes this morning for a couple of hours, because my eyelids were too heavy, and opening my eyes were painful. Which wasn't very helpful to the fact that I have a lot that I have to finish for this final class that I have left (2 essays and studying for the final exam that is tomorrow).
I can understand the meltdowns I was having with too much stress and work (added to the general fatigue), but the dizzy spells and my body acting out, I'm not very comfortable with. I'm hoping that after I get out of school, it'll stabilize, because I cannot function like this.
After I had my meltdown yesterday or the day before (before which I was EXTREMELY stressed), I got into a span of apathy, where nothing really mattered anymore (also a problem on finals week). And I'm still a bit on it. As if I took some anti anxiety medication or something and I just don't care about anything. No sense of urgency, no sense of panic. Which is good, psychologically, but not good for my academics.
It's very weird because I have short periods of extreme hyperactiveness/alertness for a few hours, and then fatigue, then dizziness to the point of how I felt back when I began my Keppra medication last fall.
This afternoon, I had to take a nap because I was so dizzy again (last night, I had to go to bed instead of finishing one of my papers because of dizziness- I was almost sure I was going to either faint or have a seizure).
It's been over 5 months since my surgery, and I have no idea why this is happening now. I'm kind of afraid of going off my seizure medication next month, if this is somehow related to my brain...
Or maybe I'm just very tired from the end of the semester and the stress... I'm not sure.
Has anyone else had any problems with sudden dizziness months after surgery? I wouldn't be so concerned if I'd consistently had dizziness, but this just started happening.